# SDR DHL2003804536

- Difficulty date: February 12, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Rib
- Part number: 56541921
- Condition: Cracked
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF. N/R 1430 PERFORMED MAJOR REPAIR IAW SRM 55-1-0 PG.1 . REMOVED UPPER CAP-AFT DAMAGED RIB IAW SRM51-1-21 PG. 1 , FABRICATED UPPER CAP-AFT RIB (7075-T6)IAW ATM 5-19-00 ,  DWG. 5654192-1. CLEANED, TREATED AND PRIMED IAW SRM51-1-8B. INSTALLED NEW UPPER CAP-AFT RIB ON HORIZ. STAB. STA XE29.000WITH  NEW FASTNERS IAW SRM 51-1-21 PG.1 , SRM51-1-20D PG. 9
